# SDR CA060704007

- Difficulty date: June 11, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A34
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, THE ENGINE WAS REPORTED TO EMIT A NOISE FOLLOWED BY A LOSS IN POWER.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED.  POST FLIGHT INSPECTION REVEALED COMPRESSOR DAMAGE.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20060704007)
